RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 568–577 (Mi mz132)  

Banach Spaces with the PC Property

V. I. Rybakov

Tula State Pedagogical University

Abstract: A Banach space $X$ possesses the PC (point of continuity) property if for any $w$-closed bounded subset $A\subset X$ the identity map $(A,w)\to(A,\|\cdot\|)$ has a point of continuity ($w$ is the weak topology in $X$). We deduce some criteria for Banach spaces to have the PC property and describe (for dual Banach spaces) relationships between spaces possessing the PC property and spaces possessing the RN or the WRN property.

DOI: https://doi.org/10.4213/mzm132

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 525–533

Bibliographic databases:

UDC: 517.98
Received: 20.01.2003

Citation: V. I. Rybakov, “Banach Spaces with the PC Property”, Mat. Zametki, 76:4 (2004), 568–577; Math. Notes, 76:4 (2004), 525–533

Citation in format AMSBIB
\Bibitem{Ryb04}
\by V.~I.~Rybakov
\paper Banach Spaces with the PC Property
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 568--577
\mathnet{http://mi.mathnet.ru/mz132}
\crossref{https://doi.org/10.4213/mzm132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113033}
\zmath{https://zbmath.org/?q=an:1083.46010}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 525--533
\crossref{https://doi.org/10.1023/B:MATN.0000043482.14952.cc}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044229100}


Linking options:
  • http://mi.mathnet.ru/eng/mz132
  • https://doi.org/10.4213/mzm132
  • http://mi.mathnet.ru/eng/mz/v76/i4/p568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:81
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019